MathSciNet Relay Station
MathSciNet bibliographic data
MR2719428 37E30 (37C85)
Koropecki, Andres; Nassiri, Meysam Transitivity of generic semigroups of area-preserving surface diffeomorphisms. Math. Z. 266 (2010), no. 3, 707–718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement